{"product_id":"cadpar-plus-susp-with-measuring-cap-60ml-paracetamol-250-mg-by-zydus","title":"Cadpar Plus Susp.\n(With Measuring Cap)  (60ml.)Paracetamol 250 Mg by Zydus","description":"\u003cp\u003eWhat is it used for?\u003cbr\u003e\nParacetamol 250 mg is used to reduce fever and relieve mild to moderate pain, such as body aches, headache, toothache and muscle pain.\u003c\/p\u003e\n\n\u003cp\u003eHow does it work?\u003cbr\u003e\nIt reduces the production of substances in the body that cause pain and fever, helping lower temperature and provide pain relief.\u003c\/p\u003e\n\n\u003cp\u003eHow to take\/use it\u003cbr\u003e\nTake or use it exactly as directed on the package or by a doctor or pharmacist. Do not take more than the recommended amount, and do not use it together with other medicines containing paracetamol.\u003c\/p\u003e\n\n\u003cp\u003eCommon side effects\u003cbr\u003e\nParacetamol is usually well tolerated. Nausea or a skin rash may occur.\u003c\/p\u003e\n\n\u003cp\u003ePrecautions\u003cbr\u003e\nCheck with a doctor before use if there is liver disease, regular heavy alcohol use, or an allergy to paracetamol. Avoid taking multiple paracetamol-containing products at the same time. Stop use and seek urgent medical help for breathing difficulty, facial swelling, or a severe skin reaction.\u003c\/p\u003e","brand":"Zydus","offers":[{"title":"Default Title","offer_id":50459431043328,"sku":null,"price":15.5,"currency_code":"INR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0761\/3258\/1632\/files\/Zyd5017813.jpg?v=1790408360","url":"https:\/\/www.med50.com\/products\/cadpar-plus-susp-with-measuring-cap-60ml-paracetamol-250-mg-by-zydus","provider":"Med50","version":"1.0","type":"link"}